MAUDE Adverse Event Report: WELL LEAD MEDICAL CO., LTD. PARKER FLEX-TIP; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC)

WELL LEAD MEDICAL CO., LTD. PARKER FLEX-TIP; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC)
Model Number I-PFNC-70 (H-PFNC-70)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, immediately following nasotracheal intubation, a leak was identified.The patient was reintubated using oral intubation.No delay in therapy, harm, or injury was reported as a result of this event.Airlife received a single report that referenced 2 different incidents, which were associated with separate units and involved different patients.This is the second of two reports refer to 3004748541-2026-00022 for the first report.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 24 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.

Brand Name
PARKER FLEX-TIP
Common Device Name
ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC)
Manufacturer (Section D)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA  511434
Manufacturer (Section G)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24174890
Report Number3004748541-2026-00023
Device Sequence Number15503223
Product Code BTR
UDI-Device Identifier10749065031709
UDI-Public(01)10749065031709
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFNC-70 (H-PFNC-70)
Device Catalogue NumberI-PFNC-70 (H-PFNC-70)
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date01/24/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown